Discussions By Condition: Medical Stories

Posterior Tibial Tendon & Plantar Fasciitis

Posted In: Medical Stories 0 Replies
  • Posted By: midgedog
  • September 12, 2008
  • 03:51 PM


Just over a year ago (August 2007) I saved myself from falling down some stairs.

Orignally after 3 weeks of just getting on with the pain I went to my GP who said the problem was plantar fasciitis.

I was told I would need an injection, which I had, followed by a further 2 from my GP.

Then I was refered to the hospital where they did an MRI scan & said yes it was plantar fasciitis, and I had a further 2 injections done under ultrasound, where they found a small tear in the Posterior Tibial Tendon.

I was refered to a physio in April 2008 after 4 months of physio they refered me back to my consultant at the hospital with view to having an operation due to the splaying of my foot through my arch collasping.

I saw my consultant at the end of August 2008, who just looked at my foot (didn't get my to walk without shoes and sock towards her or away from her so she didn't see the splaying of my foot), and she said that they wouldn't operate because it was only a grade 1 tendonitus and I was to have further physio.

Now the physio has helped a little but I am no further forward than I was a year ago, what should I do now? Ask for a second opinon or shut up and get on with the physio.

I have also been doing my own hydrotherapy with guidence from the physio.

Has anyone any ideas on what I should do, I'm getting really fed up with this now, all I want to do is get back to my Tae Kwon Do (a martail art).

WHAT DO I DO NOW????????

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?